MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE WALGREENS SUPER THIN II SYRINGES SHORT NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE WALGREENS SUPER THIN II SYRINGES SHORT NEEDLE; PISTON SYRINGE
Model Number 928854
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event is unknown.Awareness date has been used for this field.Address information was not able to be obtained.Therefore; nj was used as a place holder.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using walgreens super thin ii syringes short needle the expiration date was missing.There was no report of patient impact.The following information was provided by the initial reporter: pharmacist called to inquire about expiration date on syringes.There is no expiration date on the box.
 
Additional Manufacturer Narrative
H6: investigation summary no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 7352875.All inspections and challenges were performed per the applicable operations qc specification.H3 other text : see h10.
 
Event or Problem Description

Brand Name
WALGREENS SUPER THIN II SYRINGES SHORT NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15983001
Report Number1920898-2022-00876
Device Sequence Number5896912
Product Code FMF
UDI-Device Identifier00311917025285
UDI-Public(01)00311917025285
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2023
Device Model Number928854
Device Catalogue Number928854
Device Lot Number7352875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer01/09/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown